J. Gu, J. Jost, Sh. Liu, P. F. StadlerSpectral classes of
regular, random, and empirical
arXiv:1406.6454, June 2014, Linear Algebra and its
Applications 489 (2016), pp. 30-49.
C. Lange, Sh. Liu, N. Peyerimhoff, O. Post, Frustration index and Cheeger inequalities for discrete and continuous magnetic Laplacians,
arXiv:1502.06299, Calculus of Variations and Partial Differential Equations 54 (2015), pp. 4165-4196.
J. Stix and A. Vdovina, Series of p-groups with Beauville structure, arxiv:1405.3872, May 2014, Monatshefte für Mathematik, Online First 5 August 2015, DOI 10.1007/s00605-015-0805-9, pp.1-10.
N. Barker, A. J. Duncan, D. M. Robertson, The power conjugacy problem in Higman-Thompson groups,
arXiv:1503.01032, March 2015.
Sh. Liu, Multi-way dual cheeger constants and spectral
bounds of graphs, Advances in Mathematics 268 (2015), pp. 306-338.
J. Gu, B. Hua, Sh. Liu, Spectral distances on graphs, arxiv:1402.6041, Discrete Applied Mathematics 190/191 (2015), pp. 56-74.
Sh. Liu, N. Peyerimhoff, A. Vdovina, Signatures, lifts, and eigenvalues of graphs, arXiv:1412.6841, December 2014.